Journal of Mathematical Sciences

, Volume 139, Issue 5, pp 6863–6901

Ellipsoidal methods for dynamics and control. Part I

Authors

  • P. Varaiya
    • University of California at Berkeley
  • A. B. Kurzhanski
    • Moscow State University
  • A. B. Kurzhanski
    • Moscow State University
Article

DOI: 10.1007/s10958-006-0397-y

Cite this article as:
Varaiya, P., Kurzhanski, A.B. & Kurzhanski, A.B. J Math Sci (2006) 139: 6863. doi:10.1007/s10958-006-0397-y

Abstract

This article is the first part of a survey devoted to the application of ellipsoidal methods to the solution of problems in control.

Copyright information

© Springer Science+Business Media, Inc. 2006